Alert archive / Texas / Red Flag Warnings in 2009

Red Flag Warning 12, NWS Brownsville, TX

February 25, 20098 counties in Texas

NWS Brownsville, TX issued this red flag warning at Feb 25, 2009, 6:55 PM CST for 8 counties in Texas. It took effect at Feb 26, 2009, 8:00 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2009, 6:55 PM CST (00:55 UTC)
In effect from
Feb 26, 2009, 8:00 AM CST
Expired
Feb 26, 2009, 9:00 PM CST
In force
13 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX

The radar

The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2009-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2009-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-601 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KBRO 260055
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
655 PM CST WED FEB 25 2009


TXZ250-251-253>257-260900-
/O.CAN.KBRO.FW.W.0011.000000T0000Z-090226T0300Z/
/O.UPG.KBRO.FW.A.0013.090226T1500Z-090227T0300Z/
/O.NEW.KBRO.FW.W.0012.090226T1400Z-090227T0300Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
655 PM CST WED FEB 25 2009

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY. THE
RED FLAG WARNING FOR TONIGHT HAS BEEN CANCELLED.

STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS
WILL COMBINE THURSDAY TO PRODUCE A DANGEROUS RISK OF
WILDFIRE...AND A RED FLAG WARNING IS IN EFFECT FOR ALL OF DEEP
SOUTH TEXAS. WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS WILL RESULT
IN CRITICAL FIRE BEHAVIOR. HIGHER TEMPERATURES DURING THE
AFTERNOON WILL ALSO BRING MINIMUM RELATIVE HUMIDITY VALUES DOWN
BELOW 40 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS.
THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ248-249-252-260900-
/O.NEW.KBRO.FW.W.0012.090226T1400Z-090227T0300Z/
ZAPATA-JIM HOGG-STARR-
655 PM CST WED FEB 25 2009

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY. 

STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS
WILL COMBINE THURSDAY TO PRODUCE A DANGEROUS RISK OF
WILDFIRE...AND A RED FLAG WARNING IS IN EFFECT FOR ALL OF DEEP
SOUTH TEXAS. WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS WILL RESULT
IN CRITICAL FIRE BEHAVIOR. HIGHER TEMPERATURES DURING THE
AFTERNOON WILL ALSO BRING MINIMUM RELATIVE HUMIDITY VALUES DOWN
BELOW 40 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS.
THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
000 
WWUS84 KBRO 260956
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
356 AM CST THU FEB 26 2009

TXZ251-253>257-270300-
/O.NEW.KBRO.FW.A.0014.090227T1500Z-090228T0000Z/
/O.CON.KBRO.FW.W.0012.090226T1400Z-090227T0300Z/
KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
356 AM CST THU FEB 26 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
9 PM CST THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM
THIS MORNING TO 9 PM CST THIS EVENING. 

STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS
WILL COMBINE TO PRODUCE A DANGEROUS RISK OF WILDFIRE. WINDS OF 25
TO 30 MPH WITH HIGHER GUSTS WILL RESULT IN CRITICAL FIRE BEHAVIOR
TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS.
THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT
WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION
OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND
SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT
CURED.  LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

TXZ248>250-252-270300-
/O.CON.KBRO.FW.W.0012.090226T1400Z-090227T0300Z/
ZAPATA-JIM HOGG-BROOKS-STARR-
356 AM CST THU FEB 26 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
9 PM CST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
9 PM CST THIS EVENING. 

STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS
WILL COMBINE TO PRODUCE A DANGEROUS RISK OF WILDFIRE. WINDS OF 25
TO 30 MPH WITH HIGHER GUSTS WILL RESULT IN CRITICAL FIRE BEHAVIOR
TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS.
THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS84 KBRO 261509
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
909 AM CST THU FEB 26 2009

TXZ248>250-252-261615-
/O.CAN.KBRO.FW.W.0012.000000T0000Z-090227T0300Z/
ZAPATA-JIM HOGG-BROOKS-STARR-
909 AM CST THU FEB 26 2009

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE RED
FLAG WARNING. 

20 FOOT WINDS ARE NOT EXPECTED TO REACH 25 MPH OR GREATER TODAY.
EXPECT SOUTH TO SOUTHEAST WIND OF 15 TO 20 MPH. 

$$

TXZ251-253>257-270300-
/O.EXT.KBRO.FW.W.0012.000000T0000Z-090227T0300Z/
/O.CON.KBRO.FW.A.0014.090227T1500Z-090228T0000Z/
KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
909 AM CST THU FEB 26 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY AFTERNOON. 

STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS
WILL COMBINE TO PRODUCE A DANGEROUS RISK OF WILDFIRE. WINDS OF
20 TO 30 MPH WITH HIGHER GUSTS WILL RESULT IN CRITICAL FIRE
BEHAVIOR TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS.
THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT
WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION
OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND
SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT
CURED.  LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Feb 25, 12:38 PM CST, 6 hours 17 minutes earlier.

Area forecast discussion, Feb 25, 12:38 PM CST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1238 PM CST WED FEB 25 2009

.DISCUSSION...THE WINDS HAVE INCREASED TODAY IN RESPONSE TO A
DEVELOPING LOW PRESSURE SYSTEM LOCATED OVER NORTH TEXAS AND A HIGH
PRESSURE RIDGE STRETCHING INTO DEEP SOUTH TEXAS INCREASING THE
PRESSURE GRADIENT ACROSS THE CWA. BREEZY SOUTH TO SOUTHEASTERLY
WINDS WILL PREVAIL ACROSS PORTIONS OF DEEP SOUTH TEXAS, PRIMARILY
ALONG THE COASTAL AND CENTRAL COUNTIES, THURSDAY AND FRIDAY
AFTERNOON AND EARLY EVENINGS. THE WINDS WILL DECREASE SATURDAY
BECOMING LIGHT TO MODERATE FROM THE SOUTHEAST IN ADVANCE OF A COLD
FRONT WHICH WILL MOVE THROUGH DEEP SOUTH TEXAS SATURDAY. ONCE THE
COLD FRONT MOVES THROUGH THE AREA THE WINDS WILL SHIFT TO THE NORTH
AND INCREASE. MODERATE AND GUSTY NORTHERLY WINDS WILL PREVAIL BEHIND
THE FRONT. HOWEVER LIGHT TO MODERATE NORTH WINDS WILL OCCUR ACROSS
DEEP SOUTH TEXAS SUNDAY AND THE WINDS WILL SHIFT TO THE SOUTHEAST BY
MONDAY REMAINING LIGHT TO MODERATE THROUGH THE MIDDLE OF NEXT WEEK.
THERE IS A SLIGHT CHANCE FOR SHOWERS DEVELOPING ACROSS PORTIONS OF
DEEP SOUTH TEXAS ON SATURDAY ASSOCIATED WITH THE FRONTAL BOUNDARY.
TEMPERATURES WILL WARM TO ABOVE NORMAL VALUES THROUGH SATURDAY.
SLIGHTLY LOWER THAN NORMAL TEMPERATURES WILL PREVAIL OVER THE CWA IN
THE WAKE OF THE FRONT ON SUNDAY. HOWEVER THE TEMPERATURES WILL WARM
TO ABOVE NORMAL VALUES BY MONDAY REMAINING ABOVE NORMAL THROUGH THE
END OF THE FORECAST PERIOD. THE MODERATE TO STRONG WINDS DEVELOPING
ACROSS THE CWA DURING THE AFTERNOONS AND EARLY EVENINGS FOR THE NEXT
FEW DAYS WILL COMBINE WITH DRY CONDITIONS AND ABUNDANT CURED FUELS
TO PRODUCE A DANGEROUS RISK OF WILDFIRE THROUGH THE NEXT 72
HOURS...MAINLY OVER THE CENTRAL AND EASTERN PORTIONS OF THE BRO CWA.
A WIND ADVISORY MAY BE NECESSARY ON THURSDAY AND FRIDAY WITHIN THE
SAME AREA.
&&

.MARINE...SOUTH SOUTHEAST WINDS ARE NEAR 20 KNOTS WITH HIGHER GUSTS
AT BUOY 020 THIS AFTERNOON WITH SMALL CRAFT ADVISORIES IN EFFECT FOR
ALL MARINE AREAS. OVER THE LAGUNA MADRE...SOUTH WINDS ARE 25 TO 30
KNOTS AT TIMES. THESE WINDY CONDITIONS WILL BE AROUND FOR THE NEXT
36 TO 48H AS NRN TX DEEPENING LOW PRESSURE INTERPLAYS WITH SFC HIGH
OVR GULF OF MEX. SEAS ARE 6 FEET NOW...AND LIKELY TO RISE TO 7 FEET
OR HIER BY LATE AFTERNOON. WINDS WILL WEAKEN LATE FRIDAY AND
SATURDAY AS A COLD FRONT APPROACHES WITH FROPA 7 PM SATURDAY
EVENING. WIND SHIFT DURING FROPA SATURDAY WILL REQUIRE A SMALL CRAFT
ADVISORY FOR ALL MARINE AREAS. WINDS WILL WEAKEN AND VEER SOUTHEAST
MONDAY...BECOMING MODERATE EAST TO SOUTHEAST LATE IN THE DAY.
MARGINAL SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP TUESDAY NIGHT
AND WEDNESDAY AS HIGH PRESSURE IS DISPLACED EAST AND LOW PRESSURE
DEVELOPS IN THE CENTRAL PLAINS ONCE AGAIN.
&&

.AVIATION...EXPECT VFR VISIBILITY AND SKY CONDITIONS ACROSS THE
AREA FOR THE NEXT 24 HOURS. MINOR CLOUDS INDUCED BY LLVL JET
ENCOMPASS CAMERON AND WRN WILLACY BUT SHUD NOT BE A PLAYER IN
AVIATION THIS AFTERNOON. STRONG SOUTH WINDS...ESPECIALLY FOR
BROWNSVILLE AND TO A LESSER EXTENT HARLINGEN AND MCALLEN...WILL BE
THE MAJOR AVIATION CONCERN AS GUSTS TO BETWEEN 30 AND 40 MPH ARE
LIKELY AND SOME LOW LEVEL TURBULENCE WILL BE EXPERIENCED JUST OFF
THE SFC TO 2K FT.
&&

.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FOR THE CENTRAL AND
EASTERN PORTIONS OF DEEP SOUTH TEXAS DUE TO EXPECTED STRONG WINDS...
DRY WEATHER...AND ABUNDANT CURED FUELS. ANOTHER RED FLAG WARNING
WILL LIKELY BE NEEDED FOR THE SAME AREA ON THURSDAY WITH SIMILAR
CONDITIONS OCCURRING.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  68  84  69  85  69 /  00  00  00  00  00
BROWNSVILLE          66  86  68  87  68 /  00  00  00  00  00
HARLINGEN            65  87  66  89  66 /  00  00  00  00  00
MCALLEN              65  88  66  90  66 /  00  00  00  00  00
RIO GRANDE CITY      64  90  64  92  65 /  00  00  00  00  00
SOUTH PADRE ISLAND   69  82  70  82  70 /  00  00  00  00  00
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR
TXZ250-251-253>257.

FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR TXZ250-251-253>257.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 PM CST THIS EVENING FOR
GMZ130-132-135.

SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR GMZ170-175.

SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR GMZ150-155.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SYNOPTIC/GRIDS....63
MARINE/AVIATION...58
MESOSCALE.......HART
Hazardous weather outlook, Feb 25, 4:53 AM CST, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
453 AM CST WED FEB 25 2009

TXZ248>257-261100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
453 AM CST WED FEB 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS ARE EXPECTED FOR THE SOUTHEAST SECTION OF DEEP
SOUTH TEXAS TODAY. LOOSE OBJECTS MAY BE BLOWN AROUND AND HIGH
PROFILE VEHICLES MAY BE MORE DIFFICULT TO HANDLE ON THE OPEN ROAD.

THE RISK OF WILDFIRES AND EXPLOSIVE FIRE GROWTH WILL BE ESPECIALLY
HIGH TODAY FOR THE EASTERN HALF OF DEEP SOUTH TEXAS...AND A RED
FLAG WARNING IS IN EFFECT FOR THIS AREA. THE THREAT WILL BE DUE
TO STRONG SOUTH WINDS...WINTER CURED GRASSES AND FUELS...AND
DROUGHT STRESSED VEGETATION. HEED BURN BANS AND EXERCISE CAUTION
WHEN CONDUCTING OUTSIDE ACTIVITIES THAT COULD CAUSE SPARKS. REPORT
WILDFIRES TO LAW ENFORCEMENT OFFICIALS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG SOUTH WINDS WILL DEVELOP ACROSS THE EASTERN SECTION OF DEEP
SOUTH TEXAS ON THURSDAY.

THE RISK OF WILDFIRES AND EXPLOSIVE FIRE GROWTH WILL BE HIGH FOR
THE EASTERN HALF OF DEEP SOUTH TEXAS ON THURSDAY. THIS WILL BE DUE
TO STRONG SOUTH WINDS...WINTER CURED GRASSES AND FUELS...AND
DROUGHT STRESSED VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-261100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
453 AM CST WED FEB 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL TODAY AND TONIGHT.
STRONG SOUTH WINDS WILL BUILD SEAS AND CAUSE CHOPPY TO ROUGH BAY
WATERS. THERE IS A MODERATE RISK OF RIP CURRENTS FOR AREA BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN ON THURSDAY.
RIP CURRENT RISK IS EXPECTED TO BE HIGH.

STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP LATE SATURDAY THROUGH
SUNDAY IN THE WAKE OF A COLD FRONT EXPECTED LATE SATURDAY. SMALL
CRAFT ADVISORY CONDITIONS ARE LIKELY...WITH SEAS BUILDING UP TO 10
FEET OFFSHORE. ELEVATED RIP CURRENT RISK WILL ALSO OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 12:42 AM CSTSmall Craft AdvisoryBRO43 hr
Feb 26, 12:54 AM CSTWind AdvisoryBROCameron, Hidalgo, Kenedy, Willacy17 hr
Feb 26, 3:56 AM CSTFire Weather WatchBROCameron, Hidalgo, Kenedy, Willacy24 hr

Nearby

Red Flag Warnings in Texas, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.